# SDR QXEA2009052600371

- Difficulty date: May 21, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 4,978 hours, 5,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -C1- SEAT TRACK NR 11 AT STA 71.2 HAS CORROSION ON TOP OF CLAW.   REMOVED AND REPLACED SEAT TRACK REF D8 Q400 SRM 51-42-05.
